Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 202, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 27, 2011, 8:11 PM CDT for Greene County, Sumter County, Alabama. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 8:11 PM CDT (01:11 UTC)
- Expired
- Apr 27, 2011, 9:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 130 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3065 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 9.6
- Supercell composite
- 33.6
The text
As transmitted, in the capitals the NWS used until 2016.
426
WUUS54 KBMX 280111
SVRBMX
ALC063-119-280215-
/O.NEW.KBMX.SV.W.0202.110428T0111Z-110428T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 915 PM CDT
* AT 809 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF CUBA TO
19 MILES SOUTHWEST OF CUBA...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CUBA...YORK...LIVINGSTON...BOYD...THE UNIVERSITY OF WEST ALABAMA...
KINTERBISH...BLUFFPORT AND TISHABEE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 1 THROUGH 17...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT WEDNESDAY EVENING FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3264 8839 3272 8780 3266 8778 3266 8774
3264 8781 3259 8774 3257 8776 3258 8779
3253 8781 3254 8781 3255 8785 3252 8785
3252 8790 3247 8796 3244 8803 3238 8804
3231 8793 3231 8794 3231 8843
TIME...MOT...LOC 0111Z 261DEG 47KT 3257 8845 3234 8863
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:36 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 27, 6:36 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 PM CDT WED APR 27 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING... .UPDATE...AVIATION DISCUSSION. .DISCUSSION... A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700. THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO 8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM 6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN. 56/GOGGINS && .AVIATION...00Z TAF DISCUSSION. LOOKING FOR TORNADIC THUNDERSTORMS TO CONTINUE THIS EVENING. ONE TORNADO ALREADY OVER THE VICINITY OF TUSCALOOSA AND BIRMINGHAM AIRPORTS. THANKFULLY...THE END IS NEAR AS A BOUNDARY WILL BEGIN TO PUSH THROUGH FROM THE WEST ENDING THE THREAT OF THUNDERSTORMS. CURRENT THINKING IS THAT THE LINE WILL EXIT CENTRAL ALABAMA BY 06Z. IMPROVEMENTS IN THE WEATHER ARE EXPECTED AFTER THIS BOUNDARY MOVES THROUGH. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON. && 56
Hazardous weather outlook, Apr 27, 1:27 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 127 PM CDT WED APR 27 2011 ALZ011>015-017>050-281828- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 127 PM CDT WED APR 27 2011 ...TORNADO OUTBREAK LIKELY THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL ARE ALL POSSIBLE. TORNADIC SUPERCELLS ARE EXPECTED TO BEGIN DEVELOPING ALONG THE MISSISSIPPI-ALABAMA STATE LINE BETWEEN 2 AND 3 PM...AND THIS THREAT WILL GRADUALLY SHIFT EASTWARD THROUGH THE AFTERNOON AND EVENING HOURS...POTENTIALLY REACHING THE INTERSTATE 65 CORRIDOR BETWEEN 4 AND 6 PM. CURRENT THINKING IS A LINE OF SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND TRAVERSE THE EASTERN HALF OF THE BIRMINGHAM COUNTY WARNING AREA...EXITING INTO GEORGIA BY 6 AM...AFFECTIVELY ENDING THE SEVERE WEATHER THREAT FOR CENTRAL ALABAMA. THIS IS POTENTIALLY A VERY DANGEROUS SCENARIO FOR ANYONE IN CENTRAL ALABAMA. NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND WARNINGS ARE EVENTUALLY ISSUED. LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE THROUGH TONIGHT. A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME. ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS MAY PRODUCE SOME LOCALIZED FLASH FLOODING. EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS UP TO 35 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT DUE TO THE TORNADO THREAT. 27
In the hours before
Local storm report, Apr 27, 6:02 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TORNADO HUEYTOWN 33.44N 87.00W
04/27/2011 JEFFERSON AL AMATEUR RADIO
MAJOR DAMAGE IN HUEYTOWN...HOUSES LEVELED.
&&
DSLocal storm report, Apr 27, 6:06 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TORNADO BLOUNTSVILLE 34.10N 86.58W
04/27/2011 BLOUNT AL EMERGENCY MNGR
*** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE.
ONE INJURY CONFIRMED AT THIS TIME.
&&
DSLocal storm report, Apr 27, 6:23 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TORNADO FULTONDALE 33.62N 86.80W
04/27/2011 JEFFERSON AL AMATEUR RADIO
TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
ACROSS I65 AND US31.
&&
DSLocal storm report, Apr 27, 6:39 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TORNADO MULGA 33.55N 86.98W
04/27/2011 JEFFERSON AL AMATEUR RADIO
DAMAGE TO HOUSES ON AL 269.
&&
DSLocal storm report, Apr 27, 7:25 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
725 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TORNADO OHATCHEE 33.78N 86.02W
04/27/2011 CALHOUN AL LAW ENFORCEMENT
MULTIPLE DAMAGE LOCATIONS IN AND AROUND OHATCHEE.
&&
JTLocal storm report, Apr 27, 8:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TORNADO HAMILTON 34.14N 87.98W
04/27/2011 MARION AL EMERGENCY MNGR
TORNADO REPORTED ON THE GROUD JUST WEST OF THE MARION
COUNTY AIRPORT IN HAMILTON.
0328 PM TORNADO HACKLEBURG 34.27N 87.83W
04/27/2011 MARION AL EMERGENCY MNGR
TORNADO ON GROUND JUST MOVED THROUGH DOWNTOWN HACLEBURG.
IN NOW NORTH OF 345.
0405 PM TORNADO LUBBUB 33.43N 87.87W
04/27/2011 PICKENS AL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TORNADO ON THE GROUND IN PICKENS
COUNTY MOVING TOWARD BROWNVILLE COMMUNITY.
0420 PM TORNADO N GEIGER 32.87N 88.31W
04/27/2011 SUMTER AL FIRE DEPT/RESCUE
DAMAGE PATH REPORTED JUST NORTH OF GEIGER. EMERGENCY
RESPONDERS ENROUTE.
0420 PM TORNADO 1 E MOORES BRIDGE 33.45N 87.78W
04/27/2011 TUSCALOOSA AL EMERGENCY MNGR
DAMAGE IN THE OLD MOORES BRIDGE AREA.
0421 PM HAIL BERRY 33.66N 87.61W
04/27/2011 E0.50 INCH FAYETTE AL EMERGENCY MNGR
0427 PM TORNADO 1 N BERRY 33.68N 87.61W
04/27/2011 FAYETTE AL EMERGENCY MNGR
DEBRIS FALLING FROM SKY.
0433 PM TORNADO 3 NW CLINTON 32.94N 88.03W
04/27/2011 GREENE AL TRAINED SPOTTER
SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE COMMUNITY
OF WEST GREENE.
0448 PM HAIL CORDOVA 33.76N 87.19W
04/27/2011 E2.75 INCH WALKER AL TRAINED SPOTTER
0507 PM TORNADO DORA 33.73N 87.08W
04/27/2011 WALKER AL TRAINED SPOTTER
TORNADO ON THE GROUND IN DORA.
0509 PM TORNADO TUSCALOOSA 33.24N 87.54W
04/27/2011 TUSCALOOSA AL AMATEUR RADIO
TORNADO ON THE GROUND ALONG HWY 82 NEAR THE MCFARLAND
MALL.
0512 PM TORNADO SMOKE RISE 33.89N 86.82W
04/27/2011 BLOUNT AL AMATEUR RADIO
TORNADO REPORTED ON THE GROUND NEAR EXIT 284 ON I-65 AT
PHILADELPHIA ROAD.
0546 PM TORNADO BLOUNTSVILLE 34.10N 86.58W
04/27/2011 BLOUNT AL EMERGENCY MNGR
*** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE.
ONE INJURY CONFIRMED AT THIS TIME.
0556 PM TORNADO HUEYTOWN 33.44N 87.00W
04/27/2011 JEFFERSON AL AMATEUR RADIO
MAJOR DAMAGE IN HUEYTOWN...HOUSES LEVELED.
0609 PM TORNADO FULTONDALE 33.62N 86.80W
04/27/2011 JEFFERSON AL AMATEUR RADIO
TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
ACROSS I65 AND US31.
0627 PM TORNADO MULGA 33.55N 86.98W
04/27/2011 JEFFERSON AL AMATEUR RADIO
DAMAGE TO HOUSES ON AL 269.
0715 PM TORNADO OHATCHEE 33.78N 86.02W
04/27/2011 CALHOUN AL LAW ENFORCEMENT
MULTIPLE DAMAGE LOCATIONS IN AND AROUND OHATCHEE.
&&
DSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:07 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby | 53 min |
| Apr 27, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 43 min |
| Apr 27, 7:17 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 43 min |
| Apr 27, 7:28 PM CDT | Tornado Warning | BMX | Hale, Marengo, Sumter | 62 min |
| Apr 27, 7:31 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Etowah, St. Clair, Shelby, Talladega | 59 min |
| Apr 27, 7:33 PM CDT | Tornado Warning | BMX | Autauga, Coosa, Elmore, Tallapoosa | 57 min |
| Apr 27, 7:54 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 51 min |
| Apr 27, 8:02 PM CDT | Tornado Warning | BMX | Clay, Cleburne, Coosa, Randolph, Tallapoosa | 58 min |
| Apr 27, 8:03 PM CDT | Tornado Warning | BMX | Blount | 15 min |
| Apr 27, 8:17 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 58 min |
| Apr 27, 8:18 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 42 min |
| Apr 27, 8:20 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Apr 27, 8:21 PM CDT | Tornado Warning | BMX | Calhoun, St. Clair, Talladega | 21 min |
| Apr 27, 9:00 PM CDT | Tornado Warning | BMX | Chambers | 60 min |
| Apr 27, 9:03 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 42 min |
| Apr 27, 9:03 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 57 min |
| Apr 27, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 54 min |
| Apr 27, 9:37 PM CDT | Tornado Warning | BMX | Chambers, Lee, Tallapoosa | 38 min |
| Apr 27, 9:46 PM CDT | Tornado Warning | BMX | Chilton, Coosa, Tallapoosa | 37 min |
| Apr 27, 9:51 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 39 min |
| Apr 27, 9:55 PM CDT | Areal Flood Advisory | BMX | Dallas, Marengo, Perry | 3 hr |
| Apr 27, 10:18 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 27 min |
| Apr 27, 10:31 PM CDT | Tornado Warning | BMX | Lee | 12 min |
| Apr 27, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Coosa, Elmore, Randolph, Tallapoosa | 49 min |
| Apr 27, 11:15 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 45 min |
| Apr 27, 11:31 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 44 min |
| Apr 28, 12:01 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Lee, Lowndes, Macon and 3 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.